# SDR HEEA967655

- Difficulty date: August 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- System (JASC): 6220 · Main Rotor Head
- Part: Seal
- Part number: 214010248101
- Condition: Deteriorated
- Location: M/R
- Part time: 1,624 hours
- Component: 214010100207
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUBBER UNBONDED FROM METAL RING.  RUBBER BOOT APPEARS TO BE DRY ROTTED. PARTS SCRAPPED LOCALLY.  REPLACED WITH SERVICEABLE PARTS.
